# SDR UALA2011022100896

- Difficulty date: February 17, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 39,502 hours, 14,768 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURNING OFF RUNWAY. STOPPED ACFT, CYCLED NWS SWITCH AND GOT IT BACK.  REPLACED UPPER HARNESS 2M IAW MM.  ACCOMPLISHED STEERING CHECK BY TAXIING ACFT.  TAXI LIGHT, RUNWAY TURN OFF LIGHT CHECK OK, ALSO LANDING GEAR BITE OK AND BSCU OK.
